# SDR QEMY201812070001

- Difficulty date: December 7, 2018
- Submitted: December 7, 2018
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Airbus A380-841
- Engine: Engall GP7200*
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 2116M40G03
- Part serial: FBKWA046
- Condition: Damaged
- Location: Engine
- Part time: 24,529 hours, 3,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAILS FROM INTERNAL SIGNIFICANT DEFECT REPORT FORM - REQUEST #187691837.

FMS WAS FOUND TO HAVE IMPACT DAMAGE POST STRIP. MULTIPLE DENTS WERE SEEN TO THE PAINTED SURFACE OF THE CONE BODY AND PARENT MATERIAL COULD BE SEEN, THE NO 4 BRG AIR SEALS HAD SIMILAR DENTS. THE SHAFT WAS AWR'D FOR COH TO REMOVE ALL COATINGS AND TO BETTER ACCESS ANY DAMAGE TO PARENT MATERIAL. FURTHER INSPECTION REVEALED DENTS OF 0.011" MAX TO THE AIR SEAL FLANGE WHICH ARE OUT OF MANUAL REPAIR LIMITS. ENG REQ 187268173 SUBMITTED TO PROVIDE REPAIR DISPOSITION FOR THE DAMAGE. 

I SUSPECT THE DAMAGE WAS CAUSED BY A LOOSE ARTICLE IN THE AREA OF THE FMS STG5 LPT DISK INTERFACE.
